Annals of Combinatorics, Volume 2, No. 2, 1998


C. Bessenrodt
On Hooks of Young Diagrams
Ann. Combin. 2 (1998) 103-110.

R. Ehrenborg and S. Mahajan
Maximizing the Descent Statistic
Ann. Combin. 2 (1998) 111-129

A. Hiraki and J. Koolen
An Improvement of the Ivanov Bound
Ann. Combin. 2 (1998) 131-135.

K. Kotani
k-regular Factors and Semi-k-regular Factors in Bipartite Graphs
Ann. Combin. 2 (1998) 137-144.

M. Lassalle
Some Combinatorial Conjectures for Shifted Jack Polynomials
Ann. Combin. 2 (1998) 145-163.

S.-C. Liaw, G.J. Chang, F. Cao, and D.F. Hsu
Fault-tolerant Routing in Circulant Networks and Cycle Prefix Networks
Ann. Combin. 2 (1998) 165-172.

A. Panholzer and H. Prodinger
An Analytic Approach for the Analysis of Rotations in Fringe-balanced Binary Search Trees
Ann. Combin. 2 (1998) 173-184.

D. Zeilberger
Enumeration Schemes and, More Importantly, Their Automatic Generation
Ann. Combin. 2 (1998) 185-195.